# SDR COMA0460174

- Difficulty date: February 28, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 22,893 hours, 21,960 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5892 LEFT THRUST REVERSER UNLOCKED MESSAGE.  DEFERRED MAINT ON T/R PER MEL.
